Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Getting painful sores on head from taking quetiapine fumarate along with bupropion hydrochloride. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
getting sores on head from taking quetiapine fumarate along with bupropion hydrochloide ,.they are very painfull,wondering what to take or do.
Posted Thu, 20 Jun 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

I am Dr. Nsah and I am pleased to be able to assist you with your query,

First we need to be absolute sure that the soreness is as a result of any or combination of both medications. If you took those and immediately developed the sores a few minutes to hours later, then either or both are likely the cause. But if you have been taking these medications already (not recently started) and you have the sores, then the cause is most likely not the medications.
I suggest you get your doctor's attention as soon as possible as his opinion after review is paramount.
Quetiapine fumarate on its own do have any known side effects as soreness of the head, same goes for bupropion hydrochloride. There are no known interactions between the two medications but as I said, do seek your doctor's opinion first hand.

Hope this helps and wish you the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor